A Group Theoretic Proof of the pa qb Theorem for Odd Primes.
Mathematische Zeitschrift, Tome 113 (1970), pp. 373-375
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__113_171286,
author = {David M. Goldschmidt},
title = {A {Group} {Theoretic} {Proof} of the pa qb {Theorem} for {Odd} {Primes.}},
journal = {Mathematische Zeitschrift},
pages = {373--375},
year = {1970},
volume = {113},
zbl = {0177.03703},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__113_171286/}
}
David M. Goldschmidt. A Group Theoretic Proof of the pa qb Theorem for Odd Primes.. Mathematische Zeitschrift, Tome 113 (1970), pp. 373-375. http://geodesic.mathdoc.fr/item/MZ_1970__113_171286/